# SDR CKSA96014

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose Wire
- Location: Rt Mlg
- Part time: 53,152 hours
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KDFW - FLT 71799 - NO GREEN LIGHT ON RT MAIN GEAR ON APPROACH (NO RED LIGHTS ALSO).  CYCLED GEAR ONCE, 3 GREEN.  FOUND LOOSE CONNECTION AT LANDING GEAR CONTROL LEVER LIMIT SWITCH.  RESECURED WIRE AND CLEANED SWITCH, SWITCH OPS CHECKS NORMAL MM 32-7-6.  (X)
